Inequivalence of Wavelet Systems in $L_1({\Bbb R}^d)$ and ${\rm BV}({\Bbb R}^d)$

Tom 53 / 2005

Pawe/l Bechler Bulletin Polish Acad. Sci. Math. 53 (2005), 25-37 MSC: 42C40, 46E30, 26A45, 26B30. DOI: 10.4064/ba53-1-4

Streszczenie

Theorems stating sufficient conditions for the inequivalence of the $d$-variate Haar wavelet system and another wavelet system in the spaces $L_1(\mathbb R^d)$ and $\mathop{\rm BV}(\mathbb R^d)$ are proved. These results are used to show that the Strömberg wavelet system and the system of continuous Daubechies wavelets with minimal supports are not equivalent to the Haar system in these spaces. A theorem stating that some systems of smooth Daubechies wavelets are not equivalent to the Haar system in $L_1(\mathbb R^d)$ is also shown.

Autorzy

  • Pawe/l BechlerInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek